MathSciNet Relay Station
MathSciNet bibliographic data
MR120173 (22 #10930) 06.00
Crawley, Peter Decomposition theory for nonsemimodular lattices. Trans. Amer. Math. Soc. 99 1961 246–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement